MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH HEMATURIA COUDE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH HEMATURIA COUDE FOLEY CATHETER
Model Number 2557H22
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the irrigation port was not able to be flush.Per follow up via email on 03nov2020, it was indicated that the catheter will not be returned and confirmed with the provider that there was no patient harm.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be due to kinked or pinched irrigation lumen.The device used for the treatment though it was unknown whether the device related to the reported event or met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the irrigation port was unable to flush.Per follow up via email on (b)(6) 2020 it was stated that the catheter will not be returned and confirmed with the provider that there was no harm to the patient.

Brand Name
BARDEX LUBRICATH HEMATURIA COUDE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10871788
Report Number1018233-2020-21082
Device Sequence Number11844575
Product Code KOD
UDI-Device Identifier00801741025181
UDI-Public(01)00801741025181
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2023
Device Model Number2557H22
Device Catalogue Number2557H22
Device Lot NumberNGDQ3097
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;